# SDR AALA006074

- Difficulty date: April 18, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 19F EMERGENCY EXIT LIGHT HAS BROKEN WIRE.  REPAIRED WIRE LIGHT.  OPS CHECK OK.  (M)
